# SDR COEA2025091107757

- Difficulty date: September 10, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N757FX
- Make and model: Textrn 408
- Aircraft serial: 0013
- Aircraft time: 527 hours, 656 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Rod End
- Part number: 785216140
- Condition: Sheared
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE ICE VANE ACTUATOR AFT CLEVIS SHEARED OFF. REPLACED BROKEN ROD END AND RE-INSTALLED ICE VANE ACTUATOR IAW C408 MM 30-20-00.
